# SDR SWIA201438893

- Difficulty date: July 11, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 33,939 hours, 28,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE REPAIR SPLICE HAS CRACK AT RADIUS.  C-CHECK, REPLACED PAX DOOR AFT DRAG ANGLE SECTION WITH NEW, PN 601R 52-11-513-1 IAW SRM AND REO.
